About the Journal

Indian Journal of Discrete Mathematics is devoted to publication of standard original research papers in all areas related to Discrete Mathematics. Each volume will consist of two issues to be published in the months of June and December every year. Articles will be published online and there is no printed issue of the journal. The journal accepts papers round the year.

Call for Papers

The Journal accepts online submissions throughout the year.

Latest Issue

Volume 2, Issue 1, 2016

1. Volume 2, Issue 1, 2016 - Complete Issue
    Editors-in-Chief: S. Arumugam and E. Sampathkumar
    - Table of Contents - Full Text -
2. Degree Exponent Polynomial and Degree Exponent Energy of Graphs,
     H.S.Ramane and S.S. Shinde 
    -Abstract-  -Full Text-

3. On the weighted sums associated to rays in generalized Pascal triangle
     Moussa Ahima and Laszlo Szalya
    -Abstract-  -Full Text-
4. Partition enegy of Amalgamation of Complete graphs and their Generalized Complements     
      S.V. Roopa, K.A. Vaidya and M.A. Sriraj
    -Abstract-  -Full Text-
5. The Distance Status Connectivity Index of Graphs and its Multiplicative
      Adiga C, Malpashree R. and Sumithra
    -Abstract-  -Full Text-
6. Hamming Distance K-Labelling of Graphs
     Multi Acharya and Pranjali
    -Abstract-  -Full Text-
7. Zagreb Indices of Semigraphs
      Ramaswamy H.N. and Ravikumar N.
    -Abstract-  -Full Text-

- Register as an Author - Instructions to Contributors - Guidelines - Before you Submit -

Subpages (1): Previous Issues